# SDR MASA200700287

- Difficulty date: May 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 27,750 hours, 20,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2849 PHX  - PILOT REPORTED THE CEILING LEVEL EMERGENCY LIGHT ABOVE ROW 2 INOP.  MX RELAMPED.
